# SDR UALA2013071705019

- Difficulty date: July 17, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 63,887 hours, 24,196 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128209
- Part serial: 276
- Condition: Failed
- Location: Nr 2 Elac
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELAC 2 FAULTED. DUE TO REPETITIVE ELAC 2 FAULTS WITH NO CFDS FAULT ACTIVITY, AND MULTIPLE SUCCESSFUL RESETS, ACCOMPLISHED TSM TASK 27-93-00-810-947.   ELAC 2 FAILED AND WAS SWAPPED WITH ELAC 1, OP CHECKED GOOD.
